# SDR 2002UALA01516

- Difficulty date: September 30, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N351UA
- Make and model: Boeing 737322
- Aircraft serial: 24319
- Aircraft time: 37,905 hours, 20,256 cycles
- Engine: Ge CFM56*
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER LOWER SKIN WAS CRACKED AT AFT SPAR JUST FWD OF PANEL 9207.  MAJOR REPAIR ACCOMPLISHED.  REMOVED INTERIM REPAIR.  CUTOUT DAMAGED AREA.  INSTALLED PERMANENT REPAIR.
